تساؤلات حول بعض عقاقير مرض باركنسون

Hello and welcome to BBC Xtra English!

Today Anna and Liliane talk about reports that some medicine can cause people who suffer from Parkinson's disease to lose control of their minds.

Parkinson's disease is a problem that affects many bodily functions.

People who suffer from it can lose control over their ability to walk, talk and write.

There are a number of medicines to try and make ease the suffering that people who have Parkinson's disease go through, but recently some people have been saying that one or two of these medicines are causing them to also lose control of their mind.

They claim that these medicines have caused them to become more compulsive in their behaviour and do things that are out of the ordinary.

Some have complained that they find themselves buying things they cannot afford or gamble all of their money away.

These people say that they were normal before taking the drug, but they became reckless after taking it.

The question some people are asking is if they should be responsible for these actions or can they blame the drugs they took?

What do you think of this story? Write to us in English!
ما رأيك في هذه القصة؟ اكتب لنا بالإنجليزية

."لاستخدام هذا الملف لابد من تشغيل برنامج النصوص "جافا"، واحدث الاصدارات من برنامج "فلاش بلاير

يمكن التنشغيل باستخدام برنامج "ريال بلاير"، او "ويندوز ميديا بلاير

suffer
يعاني
Parkinson's Disease
مرض باركنسون
lose control
يفقد السيطرة
bodily functions
وظائف بدنية
ability
قدرة
compulsive behaviour
السلوك القهري
out of the ordinary
خارج عن المألوف
reckless
متهور

."لاستخدام هذا الملف لابد من تشغيل برنامج النصوص "جافا"، واحدث الاصدارات من برنامج "فلاش بلاير

يمكن التنشغيل باستخدام برنامج "ريال بلاير"، او "ويندوز ميديا بلاير

Your comments

*Required Fields

(500 maximum characters)

BBC © 2014 البي بي سي غير مسؤولة عن محتوى المواقع الخارجية

يمكن مشاهدة هذه الصفحة بافضل صورة ممكنة من خلال متصفح يحتوي على امكانية CSS. وعلى الرغم من انه يمكنك مشاهدة محتوى هذه الصفحة باستخدام المتصفح الحالي، لكنك لن تتمكن من مطالعة كل ما بها من صور. من فضلك حاول تحديث برنامج التصفح الذي تستخدمه او اضافة خاصية CSS اذا كان هذا باستطاعتك